# SDR DALA2018061704085

- Difficulty date: June 16, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 57,977 hours, 22,507 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON FWD BULKHEAD WEB UPPER RT SIDE AT WHEEL WELL AREA. MAINTENANCE REPAIRED FWD BULKHEAD WEB UPPER RT SIDE AT WHEEL PER SRM 57-10-10-REP 3.
